# SDR UIEA2019092305557

- Difficulty date: September 21, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,239 hours, 19,606 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0710
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"R GEN OFF" EICAS IN FLIGHT AT FL 410. TROUBLESHOT RIGHT IDG IAW FIM 24-20 TASK 804, TABLE 102. "DP TRIP AND GEN/FDR" MESSAGE. C903 FOUND SHORTED BETWEEN L1 AND T1. REPLACED C903 IAW WDM 24-21-21. DID NOT FIX. SEE ITEM M4 ON LP 1100813 FOR CORRECTIVE ACTION. OFF PART (PN: B-430-1, SN: CL-45368) LP 1100813 - M4: TRANSFERRED TO MDDR #118049 IAW MEL 24-00-01-01, CAT B. LP 1100819 - M12: REMOVED AND REPLACED RT IDG IAW AMM 24-11-01. PERFORMED OPS TEST IAW AMM 24-11-00. OPS TEST AND DISCONNECT FUNCTION TEST GOOD AT THIS TIME. THIS CLEARS MDDR 118049, PLACARD REMOVED AND MCC NOTIFIED.
